MathSciNet Relay Station
MathSciNet bibliographic data
MR2311340 37N25 (37D45 65P20 92B05)
Zhang, Yue; Zhang, Qing Ling; Zhao, Li Chun; Liu, Pei Yong Tracking control of chaos in singular biological economy systems. (Chinese) J. Northeast. Univ. Nat. Sci. 28 (2007), no. 2, 157–160, 164.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement